# SDR RAIA201506120001

- Difficulty date: June 12, 2015
- Submitted: June 14, 2015
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 34,780 hours, 19,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 18 WILL NOT ILLUMINATE ON AFT SIDE.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
